# SDR 00FDEA00351

- Difficulty date: May 18, 2000
- Submitted: May 19, 2000
- Operation: Air carrier
- Aircraft: N417FE
- Make and model: Airbus A310-222
- Aircraft serial: 333
- Aircraft time: 33,056 hours, 16,193 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: Illuminated
- Location: Pax Door
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LT MAIN CABIN DOOR UNSAFE.  NO PRESS CHG BUT COULD NOT HEAR NOISE, LIGHT STAYED UNTIL TOUCHDOWN.
